Can My Taking Aspirin Daily Be A Cause For My Easy Bruising?

Posted by on Dec 12, 2009 in Bruising Causes, Reducing or Preventing Bruises | 10 comments

Avoid This Kind of Activity or Easy Bruising Will Surely Follow!

Hello Again:

Whether you are someone who is sensitive to pressure and gets a headache whenever the weather shifts, or you work out fairly hard (working out fairly hard would exclude me from this conversation) and take aspirin to relieve the pain, you probably don’t realize that aspirin can have something to do with the reason that we bruise easily.  The truth of the matter is that if we look down and realize that we are bruising more frequently, aspirin might be a major part of the cause.

Why would aspirin cause us to bruise more easily?  The reason that aspirin might be the culprit for our easy bruising is that it is an anti-platelet aggregate (that’s easy for you to say).  This means that it stops our platelets from clumping together or clotting.  While it does not work like a normal “blood thinner”, it can end up having much the same effect.

When we have fallen down or gotten a nasty cut, most doctors will suggest that we take a pain killer that is not aspirin, even if aspirin is what we are accustomed to using.  The reason is that when we take aspirin, we will simply bleed more freely than we would otherwise, because our body is not clotting our blood as fast as it otherwise would without the influence of aspirin.

With this in mind, we will readily realize that it is very simple to see why aspirin can be a symptom of bruising easily.  A bruise is essentially the result of a rupture in a blood vessel under the skin.  When the skin is not pierced, the blood will pool just below the skin, creating those black and blue discolorations.

The more traumatized the blood vessels are, the more blood appears beneath the skin and the more spectacular the bruise appears.  When we have been taking a fair amount of aspirin, we could realize that small bumps might cause bruises that are far more dramatic than they should be.

If we are dealing with bruising easily, we will likely want to make sure that we minimize the bruising as much as we can. No one likes needing to wear long sleeves and long pants to hide bruises, but short of getting rid of the aspirin in our medicine cabinet, what can we do?

It turns out the answer is relatively simple.  We can check with our doctor for alternatives of aspirin for us to use as a pain killer.  Just because aspirin makes us bruise more dramatically is no reason to think that there is nothing that we can do to overcome this situation.  When we want to get rid of bruises after they have formed, remember that we need to look for a way to break up the pooled blood underneath the skin and also to help the blood vessels heal.

We know that Bruises Be Banned is a uniquely formulated supplement product that can help our existing bruises fade quicker, but it has really been designed to help reduce bruising easily or prevent bruising altogether before the bruising occurs in the first place.  Following the recommended daily program can yield great results in overcoming our tendency to bruise easily.

Remember that the only thing that we have to lose by not following the Bruises Be Banned daily program is our social life because of our ugly bruises.

Talk again soon,

CC

Jan Doan (445 Posts)


10 Comments

  1. Was an interesting article, thank you..

    • I’m glad that you found some value in our post.

    • Be sure to come back soon.

  2. aspirin is a good anti-inflammatory still in use today. -~”

    • You’re right about the aspirin. Hope you come back soon.

  3. Great site. See also linki sponsorowane

  4. aspirin is great for reducing pain and inflammation just be careful with overdose though~’”

    • Thanks for the comment. You’re exactly right about too much aspirin.

  5. Interesting. I woke up this morning to a bruising on my left arm bicep muscle. I have no idea what is punching me or squeezing my arm at night to cause this because it ain’t my wife! LOL. I thought it was a spider bite but then Googled “bruising when I wake up” and found this site talking about aspirin usage. In the last 48 hours I had taken more than I usually do of aspirin to relieve stress chest pains (maybe not the normal use but it works for me sometimes). Anyway. This might explain the easil bruised or broken blood capillaries that causes discoloration. I guess I will live. Some are afraid that this type of bruising is a sign of Leukemia. I think my aspirin intake increase is the real culprit and this should diminish. Thanks for the posting.

    • Using too much full strength aspirin can make you tend to bruise easily, since it acts as a blood thinner. The process is definitely reversible.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>